# SDR UPS01237239

- Difficulty date: October 22, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 51,422 hours, 39,426 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Hinge
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 5 BALANCE PANEL RT ELEV ATTACH HINGE CRACKED AT O/B MOST HINGE SEGMENT. HINGE HALF REPLACED IAW MM 20-80-02
